Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
knicks3

I finally got Accutane

Recommended Posts

I start tomorrow, my derm is pretty cool, he gave me the prescription before the blood test. Made me promise not to take the pill before the test though. I weigh 150 pds and I am 5,6.

I am starting on 40mg once a day but it will be raised he said.

I will document my progress on this site.

Share this post


Link to post
Share on other sites

Let your doctor do the worrying people. I'm 5'9" and weigh 130lbs and I started on 40mg/day and had no intial breakout. I'm not on my second month (halfway through) of 60mg/day (breaks out to 40 one day, 80 the next) and I still have no had any severe breakouts... still active acne, but nothing severe. Don't worry, be happy!

Share this post


Link to post
Share on other sites

Dermatologist told me it's 1mg per kilo of weight, so i'm on 80mg a day. It sounds alot compared to what you lot are posting but i'm quite a big guy so i guess it balances out.

Share this post


Link to post
Share on other sites

Holy cow, now I feel like I'm on wayyyyyy too much! I'm 5'9'' and 125 pounds and on 80mg per day to start! My acne is pretty bad though, so that is probably why.

Share this post


Link to post
Share on other sites

I've been on it for 2 weeks now. I'm about 6'1 or 6'2 and weigh 150-155 pounds. I'm taking 40 mg once a day...I had a small initial breakout, but my face is already improving...Kickass!

Share this post


Link to post
Share on other sites

I've only had soem mild side effects so far...MY skin has been pretty dry but I put on Cetaphil mosturizer in the morning, which seems to help. My lips have also been dry, but not to the extent of some other posters I've read about. Just the normal chapped lip feelign for me, so I've been using Chapstick or Petroleum jelly. It seems to do the trick

I haven't really experienced any other side effects. I might've had some lower back pain but I'm not sure if that's due to the Accutane or just because i have a shitty back. Anyhow, my face is already looking better than it has in a while, so I'm willing to tolerate these minor problems smile.gif

Share this post


Link to post
Share on other sites

my derm started me out at 80 mg per day. (my last day of a 6 month treatment plan is today.. )

I only way 113 and am 5'2''.. and my acne was rather mild... i just can't take antiobiotics..

I didn't have a terrible initial break out..

My derm has this theory that, the longer you take accutane, the higher the dosage, the more likely your accutane will not return.. That is why he put me on such a high does.. and i've been virtually clear since the beginning of june.. and i am not ending my treatment at the end of sept.

It all depends on your derm.. and i suppose you lab tests too.. all of mine were normal.. So I supposed he didn't see there being a problem with me being on a high does..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×